# SDR SWIA200514784

- Difficulty date: February 7, 2005
- Submitted: March 25, 2005
- Operation: Air carrier
- Aircraft: N58733
- Make and model: Emb EMB-120ER
- Aircraft serial: 120197
- Aircraft time: 25,600 hours, 33,089 cycles
- System (JASC): 2720 · Rudder Control System
- Part: Rod End
- Condition: Corroded
- Location: Rudder
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RUDDER CONTROL RODS, AFT ROD ENDS CORRODED AT TRAILING RUDDER CONNECTION.  ITEM FOUND AT C-CHECK INSPECTION.  AFT ENDS OF RUDDER CONTROL RODS AT TRAILING RUDDER CONNECTION REPLACED IAW AMM 27-21-02.
